# SDR TRAX200600253

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 19,985 hours, 17,433 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE INDICATION GOING INTO BNA, CAPT FOLLOWED QRH SHUT APU DOWN AND MSG CLEARED, BOTTLE WAS NOT USED, FALSE FIRE WARNING, NO EMERGENCY DECLARED, FLT 4346 DEL 45 MINS.
